# SDR SWIA200514837

- Difficulty date: April 5, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 11,826 hours, 9,609 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S WINDSHIELD SHATTERED WHILE AT FL340.  REPLACED CAPTAIN'S WINDSHIELD ASSY PER CRJ MM 56-00-00, 56-11-01, 56-12-01.  OPERATIONAL CHECK GOOD.  P/N NP139321-11, S/N OFF 01043H9715.
